# SDR CHQA201100035

- Difficulty date: February 10, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N372SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145538
- Aircraft time: 23,837 hours, 18,605 cycles
- Engine: Allsn AE3007A
- Engine time: 19,551 hours, 17,621 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Part number: 71371923
- Condition: Misinstalled
- Location: Emergency Exit
- Component: Emergency Exit, Emb
- Component part number: 14525737403
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION, THE LEFT OVERWING EMERGENCY EXIT HATCH UPPER HANDLE WAS FOUND TO BE INSTALLED UPSIDE DOWN.  MAINTENANCE REMOVED THE HANDLE AND RE-INSTALLED IT IN THE CORRECT ORIENTATION WITH NO FURTHER DEFECTS NOTED.
